# SDR VNAA2024011911101

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 18,517 hours, 16,602 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

L W/SHLD HEAT CAUTION QRH RESET 6-8 RESET SWITCH CAUTION CLEARED BUT STRONG ELECTRIC BURN SMELL / INSP LEFT WINDSHIELD FOR ELEC SMELL AND DAMAGE IAW CRJ 900 FIM 21-21-00-810-806-A01 NO DEFECTS NOTED ALSO SWAPPED TO SPARE SENSOR ON LH WINDSHIELD IAW CRJ 900 AMM 30-41-06-440-801-A01 PERFORMED OPS CK IAW CRJ 900 AMM 30-41-06-710-801-A01 OPS CK GOOD
